# SDR AU990358

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 2460 · DC Power Distribution System
- Part: Harness
- Condition: Failed
- Location: Bs 296-312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BURNED WIRE BUNDLE LOCATED IN THE FORWARD E/E COMPARTMENT AT STN 296-312 IN THE RT SIDE UNDER THE TOILET SERVICE DUCT.  A TOTAL OF 68 WIRES REPLACED.
